# SDR SIMA201810110001

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 30,723 hours, 27,438 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1120
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FO CALLED FOR GEAR UP. EICAS INDICATION WENT FROM DOWN (GREEN) TO UP (WHITE) WITH NO INTRANSIT. AFTER REACHING 10,000 CA LOOKED AT RMU BACKUP AND IT SHOWED GEAR DOWN AND LOCKED. EICAS SHOWING GEAR UP. CREW RAN ABNORMAL LANDING GEAR EXTENSION. CREW DID A COUPLE LOW PASSES TO A MISSED APPROACH. WE HAD A FEW ATC AND OTHER A/C SAY IT APPEARED THE RIGHT MAIN WAS SWINGING. IN LANDING CONFIG WITH FLAPS 22 OF 45 THRUST RATING LEVER CHANGED FROM CRZ TO T/O EMERGENCY LANDING CHECKLIST WAS PERFORMED-C/A-. SUPPLEMENTAL PERFORMED CMC DNLD IAW 45-45-00. CMC = LG UP/DN PROX SW / LEGU FAIL WITH 1 OCCURRENCE ON 10-10-18 AT 19:00:05 GMT. PERFORMED LDG EXTENSION / RETRACTION CHECK IAW CH 32-00-00. EXT/RET CHK OK WITH NO ABNORMAL INDICATIONS. REMOVED AND REPLACED LGEU IAW AMM 32-32-01. REPERFORMED LDG EXTENSION/RETRACTION ADJUSTMENT TEST IAW AMM 32-30-00. NO ABNORMAL INDICATIONS OPS CHECK GOOD.
